Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 367, Number 5
HTML articles powered by AMS MathViewer

Local and global regularity of weak solutions of elliptic equations with superquadratic Hamiltonian
Andrea Dall’Aglio and Alessio Porretta PDF
Trans. Amer. Math. Soc. 367 (2015), 3017-3039
Strong convergence to the homogenized limit of parabolic equations with random coefficients
Joseph G. Conlon and Arash Fahim PDF
Trans. Amer. Math. Soc. 367 (2015), 3041-3093
Bounded mean oscillation and the uniqueness of active scalar equations
Jonas Azzam and Jacob Bedrossian PDF
Trans. Amer. Math. Soc. 367 (2015), 3095-3118
Some new results on differential inclusions for differential forms
Saugata Bandyopadhyay, Bernard Dacorogna and Olivier Kneuss PDF
Trans. Amer. Math. Soc. 367 (2015), 3119-3138
An immersed $S^2$ self-shrinker
Gregory Drugan PDF
Trans. Amer. Math. Soc. 367 (2015), 3139-3159
$L_p$-Blaschke valuations
Jin Li, Shufeng Yuan and Gangsong Leng PDF
Trans. Amer. Math. Soc. 367 (2015), 3161-3187
Idempotent residuated structures: Some category equivalences and their applications
N. Galatos and J. G. Raftery PDF
Trans. Amer. Math. Soc. 367 (2015), 3189-3223
Intrinsic square function characterizations of Musielak-Orlicz Hardy spaces
Yiyu Liang and Dachun Yang PDF
Trans. Amer. Math. Soc. 367 (2015), 3225-3256
Constructing spoke subfactors using the jellyfish algorithm
Scott Morrison and David Penneys PDF
Trans. Amer. Math. Soc. 367 (2015), 3257-3298
Formal constructions in the Brauer group of the function field of a $p$-adic curve
Eric Brussel and Eduardo Tengan PDF
Trans. Amer. Math. Soc. 367 (2015), 3299-3321
Matrix factorizations in higher codimension
Jesse Burke and Mark E. Walker PDF
Trans. Amer. Math. Soc. 367 (2015), 3323-3370
Classification of sofic projective subdynamics of multidimensional shifts of finite type
Ronnie Pavlov and Michael Schraudner PDF
Trans. Amer. Math. Soc. 367 (2015), 3371-3421
Multi-scaling limits for relativistic diffusion equations with random initial data
Gi-Ren Liu and Narn-Rueih Shieh PDF
Trans. Amer. Math. Soc. 367 (2015), 3423-3446
A new construction of Moufang quadrangles of type $E_6, E_7$ and $E_8$
Lien Boelaert and Tom De Medts PDF
Trans. Amer. Math. Soc. 367 (2015), 3447-3480
On the invariant theory for acyclic gentle algebras
Andrew T. Carroll and Calin Chindris PDF
Trans. Amer. Math. Soc. 367 (2015), 3481-3508
Coupled cell networks: Semigroups, Lie algebras and normal forms
Bob Rink and Jan Sanders PDF
Trans. Amer. Math. Soc. 367 (2015), 3509-3548
Divergence in right-angled Coxeter groups
Pallavi Dani and Anne Thomas PDF
Trans. Amer. Math. Soc. 367 (2015), 3549-3577
Congruence formula for certain dihedral twists
Sudhanshu Shekhar and R. Sujatha PDF
Trans. Amer. Math. Soc. 367 (2015), 3579-3598
Existence and symmetry of positive ground states for a doubly critical Schrödinger system
Zhijie Chen and Wenming Zou PDF
Trans. Amer. Math. Soc. 367 (2015), 3599-3646
The partition algebra and the Kronecker coefficients
C. Bowman, M. De Visscher and R. Orellana PDF
Trans. Amer. Math. Soc. 367 (2015), 3647-3667
Toeplitz operators in TQFT via skein theory
Julien Marché and Thierry Paul PDF
Trans. Amer. Math. Soc. 367 (2015), 3669-3704
Decay estimates for one-dimensional wave equations with inverse power potentials
O. Costin and M. Huang PDF
Trans. Amer. Math. Soc. 367 (2015), 3705-3732
Subgroups of $p$-divisible groups and centralizers in symmetric groups
Nathaniel Stapleton PDF
Trans. Amer. Math. Soc. 367 (2015), 3733-3757
Correction to “Combinatorics and geometry of power ideals”: Two counterexamples for power ideals of hyperplane arrangements
Federico Ardila and Alexander Postnikov PDF
Trans. Amer. Math. Soc. 367 (2015), 3759-3762